# SDR IPXA2016031700828

- Difficulty date: March 1, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 46,721 hours, 15,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T33433
- Condition: Cracked
- Location: Bs 1518
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, CRACK WAS FOUND ON THE STR 20L AT BS 1518.  REPAIR IAW SRM 53-00-03-2R-5, REPAIR 5 REV 64.01.
